Blackish Brown Spots And Stomach Cramps After A Miscarriage?

Illustration of Blackish Brown Spots And Stomach Cramps After A Miscarriage?
Illustration: Blackish Brown Spots And Stomach Cramps After A Miscarriage? todaysparent.com

, I have 20 days after a miscarriage without curettage, the doctor also said that my uterus is clean and now my brown spots are blackish and my stomach is cramped, is that a sign of the beginning of the first menstruation … ?? Please answer … Thank you …

1 Answer:

Hello Sari,


Thank you for the question.

Blackish brown spots accompanied by post-abdominal cramps from curetters most likely indeed indicate that your menstrual cycle has just begun. The blackish brown blood color can occur due to the influence of substandard blood flow, or the mixing of menstrual blood with the blood from the miscarriage that you experienced before. Unbalanced hormone conditions, the influence of drugs given after curette, unhealthy lifestyles, weight changes that are too drastic, lack of exercise or excessive exercise, also eating disorders can also trigger spots like this.


If this complaint only appears once, often this condition is not dangerous. You can compress first with warm water that cramps your stomach, while increasing rest, eating a variety of nutritious foods, drinking more water, make your mind more calm and do not worry too much, and regularly exercise 30-60 minutes a day.


However, if you often experience spots outside the menstrual schedule, or stomach cramps that appear very severe and do not improve with the steps above, you should check yourself back to the obstetrician to get an ultrasound, right? Concerned, your condition occurs related to a disease that needs further management.


I hope this helps.

: by

Related Question

Frequent Recurring Nausea, Vomiting And Diarrhea?

Frequent Recurring Nausea, Vomiting And Diarrhea?

(9 months ago)

At noon, I want to ask me from a young age (according to my mother) u003cbr u003 When I grow up I still like that, I want to ask if it is dangerous even though it sometimes doesn&#...

Often Talk To Themselves, Fantasize, And Behave Inappropriately Because Of Drugs?

Often Talk To Themselves, Fantasize, And Behave Inappropriately Because Of Drugs?

(9 months ago)

Hello, I want to ask my brother from going to sunset until now at 4 am, he acts strange and likes himself, I know from his friend he said that after eating what pills are like that...

Blackened View After Waking Up And Immediately Stood Up.?

Blackened View After Waking Up And Immediately Stood Up.?

(1 year ago)

Good afternoon. I want to ask. Why every time you get up or sit up and then immediately stand up quickly can make the view blacken by itself. When jumping, or spinning the vehicle ...

Leave a Reply

Your email address will not be published. Required fields are marked *